# SDR DALA2023020300863

- Difficulty date: January 26, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 17,853 hours, 8,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND EMERGENCY PATHWAY LIGHT. NOP AT SEATROWS 28,29,33-35,38 AND 39. PERFORMED CHECK OF EPSU 13WL PER A321 TSM 33-51-00-810-836 A. EPSU 13WL AND BATTERY FOUND INOP. (007541) R/R EPSU AND BATTERY 13WL PER A321 AMM 33-51. (LP# 9091888)
